Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Distribution of Hecke eigenvalues


Author: Hirofumi Nagoshi
Journal: Proc. Amer. Math. Soc. 134 (2006), 3097-3106
MSC (2000): Primary 11F30, 11K99
Published electronically: June 5, 2006
MathSciNet review: 2231890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give two results concerning the distribution of Hecke eigenvalues of $ SL(2, \mathbb{Z})$. The first result asserts that on certain average the Sato-Tate conjecture holds. The second result deals with the Gaussian central limit theorem for Hecke eigenvalues.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F30, 11K99

Retrieve articles in all journals with MSC (2000): 11F30, 11K99


Additional Information

Hirofumi Nagoshi
Affiliation: Department of Mathematics, Faculty of Science, Niigata University, Niigata 950-2181, Japan
Email: nagoshih@ybb.ne.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08709-0
PII: S 0002-9939(06)08709-0
Received by editor(s): March 10, 2003
Received by editor(s) in revised form: March 26, 2004
Published electronically: June 5, 2006
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.